Alert archive / Tennessee / River Flood Warnings in 2008

River Flood Warning 8, NWS Nashville, TN

April 5, 2008Cheatham County, Tennessee

NWS Nashville, TN issued this river flood warning at Apr 5, 2008, 5:28 AM CDT for Cheatham County, Tennessee. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2008, 5:28 AM CDT (10:28 UTC)
Expired
Apr 5, 2008, 9:24 AM CDT
In force
4 hr
Issued by
NWS Nashville, TN
Flood severity
Moderate

County Cheatham County, TN

The radar

The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Harpeth River near Kingston Springs (KINT1).

Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KOHX 051028
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
528 AM CDT SAT APR 05 2008

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY

. RAINFALL HAS ENDED ACROSS THE BASIN...HOWEVER THE HARPETH RIVER AT KINGSTON 
SPRINGS IS ABOVE FLOOD STAGE AND IS SLOWLY FALLING AND IS FORECAST TO GO 
BELOW FLOOD LATER TODAY. 
 
AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

TNC021-052228-
/O.NEW.KOHX.FL.W.0008.080405T1028Z-080406T0300Z/
/KINT1.2.ER.080404T1610Z.080404T2200Z.080405T2100Z.NO/
528 AM CDT SAT APR 05 2008

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM EARLY THIS MORNING UNTIL THIS EVENING
* AT 04AM SATURDAY THE STAGE WAS...16.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME
  INUNDATED.
* AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE 
  RIVER BEGINS TO BE INUNDATED

$$
2 follow-up statements
000 
WGUS84 KOHX 051235
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CDT SAT APR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
  TENNESSEE RIVER MISSING PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
. RAINFALL HAS ENDED ACROSS THE AREA...HOWEVER FLOODING CONTINUES DUE TO
RUNOFF THAT IS WORKING ITS WAY THROUGH THE RIVER SYSTEMS AFFECTED.  PLEASE 
CHECK THE STATEMENTS BELOW FOR DETAILS SPECIFIC TO YOUR AREA.

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.


$$

TNC135-060035-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-080408T2200Z/
/LBVT1.2.ER.080404T1444Z.080406T0600Z.080408T1600Z.NO/
735 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL TUESDAY AFTERNOON 
* AT 07AM SATURDAY THE STAGE WAS 14.4 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET 
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE 
  INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE 
  INUNDATED
* AT 11.5 FEET...AGRICULTURAL BOTTOMLAND FLOODS. WATER APPROACHES THE RIVER 
  ACCESS ROAD EAST OF LOBELVILLE
* AT 10.0 FEET...LOW LYING AREAS AND AGRICULTURAL BOTTOMLAND WILL FLOOD

$$

TNC081-060035-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-080408T1617Z/
/CNVT1.1.ER.080405T0336Z.080406T1200Z.080408T1017Z.NO/
735 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL TUESDAY MORNING 
* AT 07AM SATURDAY THE STAGE WAS 23.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE 
  RIVER. HICKMAN SPRINGS ROAD, DEFEATED CREEK ROAD, AND LEATHERWOOD ROAD WILL BE
  IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTILALLY COVERED. IN CENTERVILLE, 
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED 
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS


$$

TNC021-060035-
/O.CON.KOHX.FL.W.0008.000000T0000Z-080406T0300Z/
/KINT1.2.ER.080404T1610Z.080404T2200Z.080405T2100Z.NO/
735 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* UNTIL THIS EVENING 
* AT 06AM SATURDAY THE STAGE WAS 15.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME
  INUNDATED.
* AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE 
  RIVER BEGINS TO BE INUNDATED

$$

TNC125-147-052300-
/O.CON.KOHX.FL.W.0003.000000T0000Z-080405T2300Z/
/PORT1.1.ER.080404T1440Z.080405T0524Z.080405T1700Z.NO/
735 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* UNTIL THIS EVENING 
* AT 06AM SATURDAY THE STAGE WAS 34.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 30.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 35.0 FEET...FLOOD WATERS WILL APPROACH PORT ROYAL ROAD ALONG SULPHER FORK 
  CREEK AND THE HIGHWAY 238 BRIDGE.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.


$$

TNC039-135-060035-
/O.EXT.KOHX.FL.W.0005.080405T1229Z-000000T0000Z/
/PRVT1.1.ER.080405T1000Z.080407T0500Z.000000T0000Z.UU/
735 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER MISSING PERRYVILLE
* UNTIL FURTHER NOTICE 
* AT 06AM SATURDAY THE STAGE WAS 365.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 365.0 FEET 
* AT 367.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO FLOOD THE PARKING LOT OF 
  THE CHEROKEE HEIGHTS MARINA...AND THE INTERSECTION OF DIVIDER DRIVE AND BILL 
  PERRY DRIVE AT THE SOUTH END OF WOODLAWN SHORES. WATER ALSO BEGINS TO FLOOD 
  THE ACCESS ROAD TO YARBROS LANDING. THE BRODIES LANDING BOAT LAUNCH AREA IS 
  COMPLETELY FLOODED AT THIS LEVEL AND WATER REACHES THE INTERSECTION OF BRODIES
  LANDING ROAD AND SEARS LANE...AND IS FLOODING THE BOAT RAMP AREA OF THE 
  PERRYVILLE ACCESS AREA LANDING.
* AT 366.5 FEET...IN DECATUR COUNTY...THE BROADYS LANDING BOAT LAUNCH AREA AND 
  LOW SPOTS SOUTH OF CUB CREEK FLOOD. IN THE PERRYVILLE MARINA WATER REACHES THE
  LAST CAMPSITE ON THE SOUTH END OF THE CAMPGROUND...AND THE PICNIC AREA ON THE 
  NORTH END OF THE CAMPGROUND. EVACUATIONS OF THE PERRYVILLE MARINA AND 
  CAMPGROUND MAY BE NEEDED. WATER ALSO INUNDATES THE NORTHEAST END OF THE 
  CAMPGROUND AT BEECH BEND PARK...AND LOW SPOTS ALONG FISHERDALE LANDING ROAD 
  INCLUDING THE BOAT LAUNCH AND PARKING AREA AT THE MARINA.
* AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE 
  CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT 
  TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING 
  AREA AT SPRING CREEK LANDING FLOOD.IN DECATUR COUNTY...IN THE WILLOW OAKS 
  LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS 
  ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE 
  FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD.
* AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF 
  BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. 
  WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE 
  BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS 
  LANDING BOAT LAUNCH AREA.
* AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND 
  CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY 
  BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK 
  FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING
  AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE 
  LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA 
  ARE FLOODED.
* AT 364.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE ACCESS ROADS 
  IN THE WILLOW OAKS LANDING CAMPGROUND...THE BUSSELTOWN BOAT LAUNCH AREA AT THE
  END OF MOUSE TAIL ROAD...AND LOW LYING AREAS AT THE RIVER BREEZE ESTATES.
* AT 363.5 FEET...IN DECATUR COUNTY...WATER INUNDATES THE BOAT LAUNCH AREA AT 
  THE NORTH END OF WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS...AND THE LOW LYING 
  AREAS OF THE BOAT LAUNCH AT THE END OF BRODIES LANDING ROAD.
* AT 363.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE ACCESS ROADS IN 
  THE LOST CREEK MARINA. ACCESS TO THE BOAT DOCKS MAY BE LIMITED.
* AT 362.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE BOAT LAUNCH 
  AREA ON WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS.
* AT 362.0 FEET...IN PERRY COUNTY...PORTIONS OF THE CROOKED CREEK CAMPGROUND AND
  MARINA NEAR THE BOAT LAUNCH AREA BECOME INUNDATED...AS WELL AS THE ACCESS ROAD
  TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE 
  BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK AND CHEROKEE HEIGHTS BECOME 
  INUNDATED. AT WILLOW OAKS LANDING CAMPGROUND...WATER BEGINS TO INUNDATE PICNIC
  AREAS AND CAMPSITES NEAR THE RIVER.
* AT 361.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE PICNIC AREA NEAR THE 
  BOAT LAUNCH AT THE NORTH END OF WOODLAWN SHORES. LOW LYING AGRICULTURAL LAND 
  ALONG THE RIVER ALSO BEGINS TO BE INUNDATED.

$$
000 
WGUS84 KOHX 051424
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
924 AM CDT SAT APR 05 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY
 
.WATER LEVELS ARE SUBSIDING ON AREA CREEKS AND STREAMS...BUT WILL REMAIN HIGH
ON OTHER LARGER RIVERS.

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

TNC021-051454-
/O.CAN.KOHX.FL.W.0008.000000T0000Z-080406T0300Z/
/KINT1.2.ER.080404T1610Z.080404T2200Z.080405T2100Z.NO/
924 AM CDT SAT APR 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* AT 09AM SATURDAY THE STAGE WAS 15.7 FEET 
* AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO 
  THE RIVER BEGINS TO BE INUNDATED
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO SUBSIDE TODAY.  

$$

LAROSA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 5, 3:38 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 5, 3:38 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
338 AM CDT SAT APR 5 2008

.DISCUSSION...EARLY MORNING MAP SHOWED FRONT ALONG APPALACHIANS
DOWN TO LA. SHOWERS HAD ALL MOVED OUT OF OUR AREA AS OF 08Z.
OVERCAST SKIES PERSISTED. HIGH PRESSURE WAS LOCATED JUST TO OUR
NORTHWEST. TODAY...CLOUDS WILL ONLY SLOWLY ERODE FROM THE WEST.
A WAVE WILL MOVE ALONG THE FRONT...BRINGING SOME CHANCE FOR
SHOWERS BACK INT OUR SOUTHEAST AND PLATEAU COUNTIES. APPEARS
GUIDANCE POPS MAY BE TOO HIGH...SO JUST GOING 20-40 POPS AND ALL
EAST OF BNA. WE WILL LET FLOOD WARNINGS AND ADVISORIES RIDE UNTIL
THEIR MORNING EXPIRATIONS AS SMALL STREAMS STILL RUNNING HIGH.

HIGH PRESSURE SHOULD BUILD IN FOR TONIGHT. LIGHT WINDS..CLEAR
SKIES AND PLENTY OF LEFTOVER SURFACE MOISTURE WILL LEAD TO AREAS
OF FOG LATE IN THE NIGHT. AFTER FOG LIFTS SUNDAY...NICE WX IS
EXPECTED WITH SUNSHINE AND READINGS IN THE 70S.

FAIR WX SHOULD CONTINUE MONDAY AND TUESDAY. A WEAK FRONT WILL
APPROACH THE ARA MONDAY...BUT ENERGY WILL BE WELL TO THE NORTH SO
NO RAIN IS EXPECTED.

SOME WET WX WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY. MOIST AND
MILD SOUTHWEST FLOW WILL DEVELOP WITH A COUPLE OF SYSTEMS TO
CROSS THE REGION. DETAILS AND TIMING UNCERTAIN...SO WILL GO AROUND
30 POPS THROUGH TH PERIOD. LOOKS LIKE THE BEST RAIN CHANCE WILL BE
THURSDAY NIGHT INTO FRIDAY WHEN A LOW PRESSURE SYSTEM IS FORECAST
TO TRACK ACROSS THE MS VALLEY PULLING A COLD FRONT THROUGH OUR
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      60  41  73  47 /  10   0   0  10
CLARKSVILLE    61  39  72  43 /  10   0   0  10
CROSSVILLE     56  43  70  47 /  40   0   0  10
COLUMBIA       60  42  73  46 /  10   0   0  10
LAWRENCEBURG   61  42  73  45 /  10   0   0  10
WAVERLY        61  40  73  44 /  10   0   0  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WARNING FOR ALL OF MIDDLE TN WEST OF THE PLATEAU UNTIL 9 AM
TODAY.

FLOOD ADVISORY FOR THE PLATEAU UNTIL 9 AM TODAY.

&&

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:38 PM CDTRiver Flood WarningOHXPerry48 hr
Apr 4, 8:38 PM CDTRiver Flood WarningOHXHickman37 hr
Apr 5, 2:51 PM CDTDense Fog AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more18 hr

Nearby

River Flood Warnings in Tennessee, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.